9th Congress of the International Neuropsychiatric Association                                         September 25th – 27...
12pm – 1:00pm     (1hr)                                      Buffet Lunch Poster session # 1 (50)                         ...
Friday September 27th 2013     7:30am – 8:15am    (45’)                                               Breakfast Buffet    ...
Friday September 27th Continued     2:00pm – 3:00         (1hr)             Presidential Lecture: Introduction Dr. Constan...
Registration Opens January 2013         Registration Fees                       MD’s Before May 2013       _____________$ ...
Upcoming SlideShare
Loading in …5
×

9th Congress of the International Neuropsychiatric Association

2,126 views

Published on

9th Congress of the International Neuropsychiatric Association, to be held September 25-27, 2013, in Chicago, IL, USA.

Published in: Health & Medicine, Technology
0 Comments
0 Likes
Statistics
Notes
  • Be the first to comment

  • Be the first to like this

No Downloads
Views
Total views
2,126
On SlideShare
0
From Embeds
0
Number of Embeds
353
Actions
Shares
0
Downloads
5
Comments
0
Likes
0
Embeds 0
No embeds

No notes for slide

9th Congress of the International Neuropsychiatric Association

  1. 1. 9th Congress of the International Neuropsychiatric Association September 25th – 27th 2013 Chicago, Illinois, USA Venue: The Congress Hotel Tentative Program Hosted by: INA and The Neuroscience Institute, Advocate Christ Medical Center Wednesday September 25th 7:00pm – 9:00pm (2hrs) Registration and Welcome Reception Chicago Gospel Choir Thursday September 26th 7:30 am – 8:00am (30’) Breakfast Buffet 8: 00am – 8:15 am (15’) Welcoming Remarks 8:15 am – 9:00am (45’) Inaugural Lecture: Health Care Systems: A world Prospective Dr. James Aussman (USA) 9:00am-10:45am (1hr45’) Plenary Session: Symposia #1 Nutrition and the Brain: Starvation and Obesity Dr. Julian Trollor (Australia) and Invited Faculty 10:45am – 11:00 (15’) Coffee Break / Exhibitors 11am – 12pm (1hr) Introduction: Dr M. Gaviria Professor Alwyn Lishman Award Honorary Lecture: The Incredible Renaissance of Brain Stimulation Methods Current Status and Future Implications for Neuropsychiatry Dr. Mark GeorgePage 1
  2. 2. 12pm – 1:00pm (1hr) Buffet Lunch Poster session # 1 (50) Salon A Salon B 1:00pm-1:45pm (45’) The Future of Neuropsychology in Lost Between Policies and Programs: Clinical Neurosciences Global Perspective on Neuro-developmental Dr. Neil Pliskin (USA) Disorders and Behavior Dr. Valsamma Eapen (Australia) 1:45pm – 2:30pm (45’) Plenary Session: The Burden of Neuropsychiatric Diseases Around the World Dr. Perminder Sachdev (Australia) 2:30pm-4:30pm (2hrs) Workshop #1 Stroke: From ER to Workshop #2 Epilepsy: Clinical, Surgical and Community Integration Cross-Cultural Aspects Dr. M. Wichter, Dr. F. Campanella, Dr. T. Dr. Andres Kanner (USA), Dr. Krishnamoorthy (India) Grobelny and Chalese Chudzinski PT (TBC) 4:30pm-4:45pm (15’) Coffee break/Exhibitors 4:45pm – 6:45pm (2hrs) Deep Brain Stimulation Symposia # 2: Neuroscience and Dr Konstantin Slavin (USA) Psychoanalysis In collaboration with the American Society for In collaboration with the Psychoanalytic Institute of Chicago Stereotactic and Functional Neurosurgery Dr. Jorge Schneider (USA), Dr. Miguel Angel Gonzalez TMS: Clinical and Research (Spain), Dr. Eduardo Gastelumendi (Peru) Dr. Haim Belmark (Israel) (TBC) 6:45pm-7:30pm (45’) Brain Imaging and Neuropsychiatry: Present and Future (TBA) Social Program : September 26th, 2013 8:00pm Chicago at Night Faculty Dinner, Venue TBA Sponsored by Synergy Behavioral HealthcarePage 2
  3. 3. Friday September 27th 2013 7:30am – 8:15am (45’) Breakfast Buffet Salon A Salon B 8:15am – 9:00am (45’) Insight in Neuropsychiatric Vascular Dementia : An Update Disorders Dr. Ingmar Skoog (Sweden) Dr. Anthony David (UK) 9:00am – 9:30am (30’) Neuropsychiatric Research in East- Pharmacogenetics: Present and Future (TBA) Asia Dr. Kiyoshi Maeda (Japan) 9:30am – 10:15am (45’) Plenary Session: Epileptic Psychosis Dr. Michael Trimble (UK) 10:15am – 10:45am (30’) Thyroid, Depression and Gender. Neuropsychiatry in the European Union Dr. Robertas Bunevicius (Lithuania) Dr. Dimitri Dikeos (Greece) 10:45am – 11:00am (15’) Coffee Break/ Exhibitors 11:00am – 12:00pm (1hr) Introduction: Dr. Harold McGrath Ramon y Cajal Award Honorary Lecture The Better Angels of Our Nature Dr. Steven Pinker 12:00pm – 1:00pm (1hr) Buffet Lunch and Poster Session # 2 (50) 1:00pm – 2:00pm (1hr) Neuropsychiatry in Latin America Neuropsychiatric Assessments of Persons with Dr. I. Brusco (Arg), Dr. J. Tellez (Col), TBI during Acute Rehab Dr. R. Ventura (Urugauy), Dr G. Broffman Dr. David Arciniegas (USA) (Brazil) Dr. R. Colin-Piana (Mexico)Page 3
  4. 4. Friday September 27th Continued 2:00pm – 3:00 (1hr) Presidential Lecture: Introduction Dr. Constantin Soldatos (Greece) Neuroscience, Memory and the Law Dr. Michael Kopelman (UK) (INA President) Change of Officers of INA and Poster Awards Salon A Salon B 3:00pm – 3:45pm (45’) Lecture: Hallucinogenics: Use in the Pursuing Perfect Health Care: The Americas Neuropsychiatric Facilities of the Future Dr. Eduardo Gastelumendi (Peru) Dr. Ed Coffey (USA) 3:45pm – 4:00pm (15’) Coffee Break / Exhibitors 4:00pm – 6:00pm (2hrs) Workshop #3: The Heart and the Brain. Research and Clinical Presentations Dr. Ghetta Bhatt (USA) Chair: Dr Koho Miyoshi (Japan) Dr. Moises Gaviria (USA) Speakers: (TBA) 8:00pm to 11:00pm Farewell Cocktail: Blues & Jazz Welcome to Lithuania 2015: Dr. R. BuneviciusPage 4
  5. 5. Registration Opens January 2013 Registration Fees MD’s Before May 2013 _____________$ 450 USA Dollars MD’s After May 2013 ____________ _$ 500 USA Dollars Non MD’s Before May 2013 ________ $ 350 USA Dollars Non MD’s After May 2013 __________ $ 400 USA Dollars Registration Fees: Includes Syllabus, attendance to all sessions, reception-cocktail, continental breakfast, Buffet-lunches, attendance to poster sessions.Page 5

×